Brazilian Journal of Physics
versão impressa ISSN 0103-9733
RIBEIRO FILHO, A.; MIRANDA FILHO, R. C. de; VASCONCELOS, D. S. de e ROCHA, J. F. M.. Hamiltonian dynamics of the Landau-Ginzburg model for the phase transition in (NH4)2BeF4. Braz. J. Phys. [online]. 2000, vol.30, n.3, pp. 602-609. ISSN 0103-9733. http://dx.doi.org/10.1590/S0103-97332000000300019.
We present a Hamiltonian treatment of the Landau-Ginzburg theory of phase transitions in the case of incommensurate ferroelectric systems like (NH4)2BeF4. This formulation has the advantage of treating the system as an example of a nonlinear dynamical system.